Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Entire functions and integral transforms


Author: Louis de Branges
Journal: Bull. Amer. Math. Soc. 68 (1962), 103-106
DOI: https://doi.org/10.1090/S0002-9904-1962-10740-X
MathSciNet review: 0143017
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. P. Boas, Jr., Entire functions, Academic Press, New York, 1954. MR 68627
  • 2. L. de Branges, Local operators on Fourier transforms, Duke Math. J. 25 (1958), 143-154. MR 91380
  • 3. L. de Branges, The a-local operator problem, Canad. J. Math. 11 (1959), 583-592. MR 114092
  • 4. L. de Branges, The Stone-Weierstrass theorem, Proc. Amer. Math. Soc. 10 (1959), 822-824. MR 113131
  • 5. L. de Branges, The Bernstein problem, Proc. Amer. Math. Soc. 10 (1959), 825-832. MR 114080
  • 6. L. de Branges, Some mean squares of entire functions, Proc. Amer. Math. Soc. 10 (1959), 833-839. MR 114001
  • 7. L. de Branges, Some Hibert spaces of entire functions, Proc. Amer. Math. Soc. 10 (1959), 840-846. MR 114002
  • 8. L. de Branges, Some Hibert spaces of entire functions, Trans. Amer. Math. Soc. 96 (1960), 259-295. MR 133455
  • 9. L. de Branges, Some Hilbert spaces of entire functions. II, Trans. Amer. Math. Soc. 99 (1961), 118-152. MR 133456
  • 10. L. de Branges, Some Hilbert spaces of entire functions. III, Trans. Amer. Math. Soc. 100 (1961), 73-115. MR 133457
  • 11. L. de Branges, Some Hilbert spaces of entire functions. IV, Trans. Amer. Math. Soc. (to appear). MR 133456
  • 12. L. de Branges, Some Hilbert spaces of entire functions. V, Trans. Amer. Math. Soc. (to appear). MR 133455
  • 13. L. de Branges, Homogeneous and periodic spaces of entire functions, Duke Math. J. (to appear). MR 148917
  • 14. L. de Branges, Symmetry in spaces of entire functions, Duke Math. J. (to appear). MR 143018
  • 15. L. de Branges, A comparison theorem for spaces of entire functions, Proc. Amer. Math. Soc. (to appear). MR 147651
  • 16. M. Heins, On a notion of convexity connected with a method of Carleman, J. Analyse Math. 7 (1959), 53-77. MR 114000
  • 17. G. K. Kalisch, On similarity, reducing manifolds, and unitary equivalence of certain Volterra operators, Ann. of Math. 66 (1957), 481-494. MR 91443
  • 18. N. Levinson, Gap and density theorems, Amer. Math. Soc. Colloq. Publ. Vol. 26, Amer. Math. Soc., Providence, R. I., 1940. MR 3208
  • 19. N. Levinson, The inverse Sturm-Liouville problem, Nordisk Mat. Tidskr. B 49 (1949), 25-30. MR 32067
  • 20. P. Malliavin, Some applications of entire functions of exponential type to harmonic analysis, mimeographed notes from the conference on functional analysis at Stanford, 1961.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10740-X

American Mathematical Society